• Announcements

    • Lindsay

      Depression Forums Are Back Online!   02/09/2016

      Hello Members! Please understand that this upgrade was huge and is a process that will be ongoing for a tad longer. Somethings may not seem 'right' or look a bit 'strange' at the moment, such as your profile page or "Quotes" etc.. Some things may not work as expected... for the time being, but please appreciate that we have to prioritize function over appearance. Eventually DF will all come together and be wonderful! It will be as if nothing had ever changed... As an afterthought...DF will be ACCESSIBLE ANYTIME/ANYWHERE
      Whether you’re on your smartphone, tablet or computer, access to Depressionforums.org/forums is right at your fingertips with our new upgrade. The
      refreshing, dynamic look translates across all platforms and devices.
      Come join up, become a member if not already! It’s free to post to your peers about anything that is troubling you.  We are certain there is a Forum for that. Tomorrow we will have a Forum set up for members to answer any questions that you may have about the upgrade. We really appreciate all of your feedback! Your Forum Administrators
Sign in to follow this  
Followers 0
crispyhair

Stopping Wellbutrin Xl 150 After Taking It For A Month...?

3 posts in this topic

Posted · Report post  

hi everyone,

i need some advice... i've been taking 150 mgs of wellbutrin xl for the past month and need to stop now because apparently my body is unable to digest it. according to my googling on the matter, 7% of people who take it experience major gas and bloating. i am one of the unlucky 7%.

i am already on mirtazapine, which i take in the evening, and actually went on the wellbutrin to help me with my smoking cessation (i quit smoking on june 1st - and have stayed quit - woo!)

i know it's best if one weans off an AD but the thing is this issue is interfering with my job. the gas issue is MAJOR and comes in regular waves (every few minutes) and i work in an office... nuff said. ;-)

also, to be honest it's made me a bit snappish/irritable and i'm not liking that.

given that i've only been on it a month and given that i'm on the lowest dose how bad can i expect the withdrawal to be? i would try the wean of one day off, one day on, but i just have to get this AD out of my system and get my digestive system back!

thanks in advance for any tips/suggestions.

crispy

Share this post


Link to post
Share on other sites

Posted · Report post  

I would recommend consulting your doctor. I have forgotten to take my meds (on welbutrin among others) for a day or two and seem to immediatly spiral down into a suicidal mode. It is different for every person but your dr. can give you the best advise and maybe suggest something else?

Share this post


Link to post
Share on other sites

Posted · Report post  

hi jamiew,

thanks for your reply and advice. unfortunately my doc's on holidays right now and besides, given the significant physical side effects i really have to just stop taking this med (honestly, even if my doc said 'no' i'd still stop. he doesn't have to live with the bad gas - i do!). i guess my question, to be more clear, is what i can expect in terms of withdrawal symptoms.

so far, i've noticed some fatigue. i bought an anti-nauseant from the drugstore just in case...

so far, not bad... plan is to grin and bear it for the next week or so. to note, am not worried about mood. i took it for smoking cessation first and foremost and i'm out of the woods in terms of smoking...

i'll keep ya posted!

thanks again,

crispy

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0